Advertisement

HindustanTimes Fri,29 Aug 2014

Five students complain uneasiness after iron supplement

HT Correspondent, Hindustan Times  Karnal, July 22, 2013
First Published: 19:46 IST(22/7/2013) | Last Updated: 19:47 IST(22/7/2013)

Five students of a rural school of Kurukshetra district were admitted to hospital after they complained of uneasiness after taking iron tablets on Monday.

Advertisement

Students of Government High School at Jogimajra village were taken to the Public Health Center (PHC) Shahabad and stated to out of danger.

Civil surgeon Dr Shiv Kumar told HT that there students had minor gastro problem and they were discharged within two hours of admitting at the PHC.

“When students take iron tablet empty stomach they tend to develop sensation of vomiting, body ache or gastro problem. We have again issued advisory to educate students to take iron supplements after half an hour of taking full meal,” he said.

Ruling out any adverse health issue with students of Jogimajra, Kumar said that one must avoid tea or fatty food after iron supplements.

One should take citrus juice or Vitamin B for easy absorption of iron, he said.

 


 


Advertisement
more from India

Dwivedi wants Cong’s 65+ club to step back

In an indication that the old guard in the Congress is preparing for handing over the baton to GenNext, senior general secretary Janardan Dwivedi on Thursday suggested that leaders beyond 65 years of age should not hold important organisational posts.
Advertisement
Most Popular
Advertisement
Advertisement
Copyright © 2014 HT Media Limited. All Rights Reserved